# SDR CALA2025070306191

- Difficulty date: July 2, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N27901
- Make and model: Boeing 787-8
- Aircraft serial: 34821
- Aircraft time: 48,385 hours, 5,998 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: 421Z0042402218
- Part serial: 901
- Condition: Worn
- Location: Zone 800
- Part time: 48,374 hours, 5,997 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR ENTRY 4R EICAS MESSAGE. 1 MIN BEFORE LDG DOOR HNDL RAISED UPLOCKING UNLOCK LOCKING UNLOCKING.  DOOR 4R PASSENGER ENTRY DOOR HANDLE CAM GAS SPRING REMOVED AND REPLACED IAW AMM DMC-B787-A-52-11-05-00A-720A-A UP TO STEP/PARAGRAPH C.
